# SDR IXXA2022101808

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: 8506116
- Part serial: AJ84G9
- Condition: Damaged
- Location: Upper Cargo
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO ROLLER AT RBL 30.0 IS CUT.
